# SDR ASAA2016120618958

- Difficulty date: December 6, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 36,662 hours, 11,093 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004892
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 36,749 hours, 10,989 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DPI EXTENDED, ACFT GROUNDED.  ACCOMPLISHED FIM 24-11 TASK 803.   ACCOMPLISHED AMM 24-11-4, NR 2 IDG SCAVENGE AND DISCHARGE FILTER INSPECTION. REMOVED AND REPLACED THE NR 2 IDG SCAVENGE AND OS CHARGE FILTER IAW AMM 24-11-41. OPS AND LEAK CHECKED GOOD.  REMOVED AND REPLACED THE NR 2 ENGINE IDG IAW AMM 24-11-11, NO LEAKS NOTED. OPS CHECKED GOOD IAW AMM 24-11-00.
